# SDR 95ZZZX584

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520BB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: 648008
- Condition: Sticking
- Location: Cylinder
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS ENGINE HAD TEST TIME ONLY ON A FACTORY REMANUFACTURED ENGINE.  ALL SIX BOTTOM PISTON RINGS WERE EMBEDDED WITH ALUMINUM CAUSING RINGS TO 'STICK'.  THIS ALSO CAUSED THE PISTONS TO REJECT.
